MAUDE Adverse Event Report: SKELETAL DYNAMICS SKELETAL DYNAMICS; INTERNAL JOINT STABILIZER

SKELETAL DYNAMICS SKELETAL DYNAMICS; INTERNAL JOINT STABILIZER
Model Number IJS-E Base Plate Assembly
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As per the ifu, "if the locking screw or the axis pin is not fully tightened, the construct may loosen, shift, and/or disassemble." testing of this product has determined that, if tightened properly, the construct will not disassemble under normal conditions.It appears that this screw was not tightened properly, resulting in the loosened implant.
 
Event or Problem Description
Dr.(b)(6) performed x-rays about a month post-implantation and found that the connecting screw of the ijs-e implant had backed out and migrated distally under the olecranon.This screw is a component of the implant which secures both connecting rods to each other and is not installed into bone.The surgeon has decided to leave the implant as is and immobilize the patient.

Brand Name
SKELETAL DYNAMICS
Common Device Name
INTERNAL JOINT STABILIZER
Manufacturer (Section D)
SKELETAL DYNAMICS
7300 n kendall drive
miami FL 33156
Manufacturer Contact
alejandro ros
7300 n kendall drive
miami, FL 33156
3055967585
MDR Report Key15070153
Report Number3006742481-2022-00006
Device Sequence Number5501022
Product Code OZI
UDI-Device Identifier00841506104904
UDI-Public00841506104904
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIJS-E Base Plate Assembly
Device Catalogue NumberIJS-ELB-BPA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2022
Initial Report FDA Received Date07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale